- 01-08-2009, 07:36 AM
does anyone have experienced this symptoms? since last week I was feeling a deep fatigue and then few days after, every night I wake up at 1:30 AM with my heart beating strongly and I feel warm, it last an hour and then I can get back to sleep but then in the day I feel a strong lethargy.
I have been using the following produtcs:
without a cycle approach.
Any idea? could it be low estrogen? liver issue?
- 01-08-2009, 07:42 AM
- 01-08-2009, 07:44 AM
How long have you been using these product? Have you introduced any of them within the last week or so? How long have you been using supps without a break? It could be that you just need a rest from supps for a couple of weeks. Try stopping the supps for a while to see if this makes a difference.
I normally stop taking all supps (except protein shakes) for at least 4 weeks every 4 months and will take something like Reset AD to clear up the adrenal glands.
01-08-2009, 08:40 AM
01-08-2009, 08:58 AM
I have been using them for more than a month as I finished all bottles. I cannot remember. I could see a huge improvement in libido and in the gym a great improvement in mass and strenght. But them came the christmas holiday during which I had stopped everything, even the gym for a week.
I don't know my carb intake. I take oats in the moning and add some carbs in my pre-workout shaker. I often eat pasta and drink coca in the afternoon. But I cannot figure out how much.
I was using Renegate soap which contains Androstenone, I have just stopped using it today.
I was also using cissus and stopped it also today.
I have started to use Reset AD yesterday.
Similar Forum Threads
- By lou38 in forum SupplementsReplies: 18Last Post: 05-13-2011, 11:11 AM
- By mase1 in forum AnabolicsReplies: 4Last Post: 05-23-2007, 11:01 AM
- By TheCSWFighter in forum General ChatReplies: 2Last Post: 08-16-2006, 12:21 AM
- By DieTrying in forum General ChatReplies: 2Last Post: 08-26-2005, 09:03 AM
- By iron addict in forum Training ForumReplies: 13Last Post: 07-25-2003, 11:48 PM